# SDR SWAA2017090616092

- Difficulty date: August 23, 2017
- Submitted: September 7, 2017
- Operation: Air carrier
- Aircraft: N410WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27897
- Aircraft time: 55,717 hours, 32,330 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 101114
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN SIDEWALL PANEL 231YHW EMERGENCY EXIT LIGHT LENS COVER MISSING.  R&R COVER ASSEMBLY IAW SOPM.
